Hello, I take vyvanse, which I love. The problem is I take is around 7:30 am (I need to get the kids off to school and it's hectic). By like 2:30-3, I can feel the effects wearing off. This is not good since this is when my kids get home from school and I need to do sports, homework and dinner (with a husband who is gone 3 days a week). Does anyone take a "booster" in the afternoon to get them through the later part of the day? Thanks.
Hi There..What is the dosage that you are currently on ? I take 50mg of Vyvanse in the AM though not as early as you and same thing happens to me around the same time . I also have children so it's not a good time to be tired I can relate ! I mentioned it to my doctor and now I take the 50 mg in the AM and around 2-3 I take a 20 mg which is just enough boost to get me through the rest of day and night but not keep me awake at night. Maybe you could do the same and ask for a smaller dose in the afternoon ?